Alert archive / Kentucky / Flash Flood Warnings in 2015

Flash Flood Warning 75, NWS Jackson, KY

July 27, 2015Bath County, Menifee County, Montgomery County, Kentucky

NWS Jackson, KY issued this flash flood warning at Jul 27, 2015, 10:23 PM EDT for Bath County, Menifee County, Montgomery County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2015, 10:23 PM EDT (02:23 UTC)
Expired
Jul 28, 2015, 1:15 AM EDT
In force
3 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

Counties Bath County, KY, Menifee County, KY, Montgomery County, KY

The radar

The Jackson,KY radar (KJKL), 66 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.4 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 35 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
35 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1167 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

251 
WGUS53 KJKL 280223
FFWJKL
KYC011-165-173-280515-
/O.NEW.KJKL.FF.W.0075.150728T0223Z-150728T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1023 PM EDT MON JUL 27 2015

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN MENIFEE COUNTY IN EAST CENTRAL KENTUCKY...
  CENTRAL MONTGOMERY COUNTY IN EAST CENTRAL KENTUCKY...
  SOUTHEASTERN BATH COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 115 AM EDT
    
* AT 1020 PM EDT...DOPPLER RADAR INDICATED NEARLY STATIONARY SHOWERS 
  AND THUNDERSTORMS CONTAINING VERY HEAVY RAINFALL ACROSS THE WARNED 
  AREA. DOPPLER RADAR HAS INDICATED THAT OVER TWO INCHES OF RAIN HAS 
  ALREADY FALLEN ACROSS PORTIONS OF THE AREA SINCE 9 PM. UP TO AN 
  ADDITIONAL INCH OF RAIN IS EXPECTED TO FALL ACROSS THE AREA 
  THROUGH 11 PM. EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF 
  CREEKS AND STREAMS...ESPECIALLY IN LOW LYING AREAS. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... MOUNT 
  STERLING...FRENCHBURG...JEFFERSONVILLE...CAMARGO...COONS 
  STATION...OGGS STATION...HOWARDS MILL...CROOKS...PEELED 
  OAK...OLYMPIA SPRINGS...AND RATLITT.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...CLEAR CREEK...
SPENCER CREEK...SULPHUR BRANCH...BOWLING FORK...BRUSH CREEK...BIG 
CAVE RUN...DOG TROT FORK...SLATE CREEK...MILL CREEK...MUD LICK 
CREEK...PRETTY RUN...BEAVER CREEK AND HINKSTON CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3807 8355 3798 8356 3798 8399 3808 8406
      3808 8405

$$

GEOGERIAN
2 follow-up statements
142 
WGUS73 KJKL 280255
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1055 PM EDT MON JUL 27 2015

KYC011-165-173-280515-
/O.CON.KJKL.FF.W.0075.000000T0000Z-150728T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MENIFEE KY-MONTGOMERY KY-BATH KY-
1055 PM EDT MON JUL 27 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM EDT FOR
NORTHWESTERN MENIFEE...CENTRAL MONTGOMERY AND SOUTHEASTERN BATH
COUNTIES...

AT 1049 PM EDT...DOPPLER RADAR INDICATED SLOW-MOVING SHOWERS AND  
THUNDERSTORMS PRODUCING HEAVY RAINFALL ACROSS THE WARNED AREA. SOME 
LOCATIONS HAVE PICKED UP OVER TWO AND A HALF INCHES OF RAINFALL 
SINCE 9 PM. EXCESSIVE RUNOFF WILL CONTINUE TO CAUSE FLASH FLOODING 
OF CREEKS AND STREAMS...ESPECIALLY IN LOW LYING AREAS. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... MOUNT 
  STERLING...FRENCHBURG...JEFFERSONVILLE...CAMARGO...COONS 
  STATION...OGGS STATION...HOWARDS MILL...CROOKS...PEELED 
  OAK...OLYMPIA SPRINGS...AND RATLITT.

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...CLEAR CREEK... 
SPENCER CREEK...SULPHUR BRANCH...BOWLING FORK...BRUSH CREEK...BIG 
CAVE RUN...DOG TROT FORK...SLATE CREEK...MILL CREEK...MUD LICK 
CREEK...PRETTY RUN...BEAVER CREEK AND HINKSTON CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE 
WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW 
YOUR CAR TO CROSS SAFELY. WHEN ENCOUNTERING FLOODED ROADS MAKE THE 
SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3807 8355 3798 8356 3798 8399 3808 8406
      3808 8405

$$

GEOGERIAN
829 
WGUS73 KJKL 280520
FFSJKL

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
120 AM EDT TUE JUL 28 2015

KYC011-165-173-280530-
/O.EXP.KJKL.FF.W.0075.000000T0000Z-150728T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MENIFEE KY-MONTGOMERY KY-BATH KY-
120 AM EDT TUE JUL 28 2015

...THE FLASH FLOOD WARNING FOR NORTHWESTERN MENIFEE...CENTRAL
MONTGOMERY AND SOUTHEASTERN BATH COUNTIES HAS EXPIRED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3807 8355 3798 8356 3798 8399 3808 8406
      3808 8405

$$

JMW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 27, 10:15 PM EDT, 8 minutes earlier.

Area forecast discussion, Jul 27, 10:15 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
1015 PM EDT MON JUL 27 2015

.UPDATE...
ISSUED AT 1015 PM EDT MON JUL 27 2015

RAIN SHOWERS AND ISOLATED THUNDERSTORMS HAVE BEEN QUITE PERSISTENT
ALONG AND NORTH OF I64 TONIGHT. THESE HAVE LIKELY BEEN RELATED TO
SOME DEEP MOISTURE CONVERGENCE AND ALSO FIRING UP ALONG A NEAR A
WEAK FRONTAL BOUNDARY. RIGHT NOW STILL EXPECTING MUCH OF THIS TO
WEAKEN AND DIE OFF THROUGH THE NIGHT. IN THE MEAN TIME THESE
SHOWERS AND STORMS HAVE BEEN PRODUCING QUITE THE RAINFALL ACROSS
PORTIONS OF THE REGION WITH 3 HOUR RADAR ESTIMATES OF 2 PLUS
INCHES IN SOME AREAS. UPDATED GRIDS TO BETTER HANDLE OVERALL
CONVECTION AND ADJUSTED TEMPS/DEWPOINTS/WINDS TO LATEST OBS.

UPDATE ISSUED AT 810 PM EDT MON JUL 27 2015

CONTINUING TO SEE CONVECTION THIS EVENING ACROSS THE NORTH AND
NEAR THE TN BORDER...WHILE MUCH OF THE CENTRAL PORTIONS OF THE
REGION REMAINS DRY. THE CONVECTION CONTINUES TO SHOW A OVERALL
WEAKENING TREND BASED ON WSR-88D RADAR AND IR SAT. ALSO MANY OF
THE CONVECTIVE MODELS WOULD SUGGEST A OVERALL WEAKENING TREND WITH
LOSS OF DAYTIME HEATING. THEREFORE DO SHOW THAT AS WE GOING INTO
THE LATER EVENING HOURS. THE ISSUE TONIGHT WILL BE HOW MUCH FOG
PRODUCTION DO WE SEE...DO THINK VALLEY LOCATIONS AND AREAS THAT
SAW RAIN WILL HAVE THE BEST CHANCES FOR FOG OVERNIGHT. UPDATED
GRIDS TO REFLECT LATEST RADAR TRENDS AND ALSO UPDATED WITH LATEST
OBS.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 321 PM EDT MON JUL 27 2015

CURRENT CONDITIONS ACROSS THE AREA FEATURE A WEAK BOUNDARY ACROSS
SOUTHERN OH AND INTO NORTHERN KY...THIS COMBINED WITH A VERY MOIST
AND UNSTABLE ATMOSPHERE HAS RESULTED IN SOME SHOWER AND
THUNDERSTORM ACTIVITY THROUGH THE AREA THIS AFTERNOON AND INTO
THIS EVENING. THIS ACTIVITY SHOULD QUICKLY WANE WITH THE LOSS OF
DAYTIME HEATING. THE CHALLENGING PART OF THE FORECAST WILL BE
LATER TONIGHT WITH THE LEFTOVER CLOUD COVER FROM THE DAYS
CONVECTION. THIS WILL SLOWLY DISSIPATE THROUGH THE NIGHT ALLOWING
FOR SOME FOG DEVELOPMENT. HOWEVER...SOUTHERLY FLOW DEVELOPING IN
THE LOWER LEVELS ALONG WITH ANOTHER CLUSTER OF CONVECTION TO THE
NORTHWEST MOVING IN...WILL ALLOW FOR ADDITIONAL CLOUD COVER
MOVING INTO THE AREA. THIS MAY HINDER FOG DEVELOPMENT TONIGHT.
THERE WILL BE A PERIOD OF CLEARING SKIES BUT WITH THE SATURATED
BOUNDARY LAYER IN PLACE...FOG MAY DEVELOP TONIGHT
REGARDLESS...ESPECIALLY WITH LIGHT WINDS EXPECTED.

THE SOUTHERLY MOIST FLOW MOVING INTO THE CENTRAL APPALACHIANS AND
INTO EASTERN KENTUCKY WILL ALLOW FOR AMPLE MOISTURE AND
INSTABILITY. THIS COMBINED WITH THE WEAK DISTURBANCES MOVING OVER
THE RIDGE AND INTO THE AREA WILL ALLOW FOR SHOWER AND THUNDERSTORM
DEVELOPMENT INTO THE DAY ON TUESDAY. MODEL SOUNDINGS SEEM TO HAVE
A WEAKER CAP IN PLACE THAN PREVIOUS RUNS AND THIS WILL MAKE FOR
RATHER EASY DEVELOPMENT ACROSS THE AREA WITH SOME HEAVY RAINFALL
AMOUNTS POSSIBLE IN SOME OF THE CELLS. TOWARDS THE END OF THE
DAY...THE MID LEVEL RIDGE AXIS WILL SHIFT OVER THE AREA BRINGING
AN END TO ANY CONVECTION AND ALLOWING SOME CLEARING FOR TUESDAY
NIGHT BEFORE THE NEXT FRONT BEGINS TO MOVE INTO THE AREA.
OVERALL...THE VERY WARM AND MOIST AIRMASS CONTINUES TO IMPACT THE
AREA WITH THE POTENTIAL FOR SHOWER AND THUNDERSTORM DEVELOPMENT
THROUGH MUCH OF THE SHORT TERM.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 230 PM EDT MON JUL 27 2015

MODELS ARE IN FAIRLY GOOD AGREEMENT THROUGH THE EXTENDED...SO
CONFIDENCE REMAINS ELEVATED WITH THE FORECAST THIS AFTERNOON.

HEAT AND HUMIDITY WILL CONTINUE THROUGH WEDNESDAY. HOWEVER...THE
AREA WILL BE UNDER THE INFLUENCE OF A RIDGE AHEAD OF AN APPROACHING
COLD FRONT. THIS WILL KEEP SHOWERS/STORMS AT BAY THROUGH MUCH OF THE
DAY. WE COULD SEE A FEW POP UP STORMS ALONG THE RIDGE AXIS IN
SOUTHEAST KENTUCKY...BUT THESE SHOULD NOT BE A MAJOR CONCERN AS THEY
WILL REMAIN BRIEF. MAIN WEATHER IN THE EXTENDED WILL BE AROUND THE
COLD FRONT AS IT SINKS SOUTHEAST ACROSS THE AREA LATE WEDNESDAY INTO
EARLY THURSDAY. THE TIMING OF THE FRONT...MAINLY DURING THE
OVERNIGHT HOURS...WILL KEEP SHOWER/STORM COVERAGE ALONG THE FRONT
LIMITED. WITH THAT SAID...THIS IS A FAIRLY DECENT FRONT WITH A GOOD
CHANGE IN AIRMASS. THUS...PLAN TO GO HIGHER THAN GUIDANCE ON THE
POPS AS WE ARE MORE LIKELY SEE SOMETHING EVEN IF IT IS MORE
SPORADIC. DOESN'T LOOK LIKE MUCH OF A SEVERE THREAT AND EVERYTHING
SHOULD REMAIN PROGRESSIVE TO LIMIT THE HEAVY RAIN POTENTIAL.

AFTER THE FRONT CLEARS THE AREA BY EARLY THURSDAY AFTERNOON...DRY
WEATHER SHOULD ABOUND FOR THE REST OF THE FORECAST PERIOD AS HIGH
PRESSURE SETTLES IN OVER THE AREA...PROVIDING ANOTHER STRETCH OF DRY
WEATHER THROUGH NEXT WEEKEND. HUMIDITY WILL BE KNOCKED BACK AS
WELL...SO WE SHOULD SEE ANOTHER PLEASANT STRETCH OF WEATHER FOR
THOSE WITH OUTDOOR PLANS THIS WEEKEND.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 730 PM EDT MON JUL 27 2015

OVERALL TAF SITES ARE REMAINING VFR TO BEGIN THE PERIOD. SOME
SLOW MOVING STORMS WILL HAVE THE POTENTIAL TO BRING QUICK DROPS
TO SJS AND SYM THIS EVENING BEFORE THE STORMS DISSIPATE. THE ISSUE
OVERNIGHT WILL BE THE FOG POTENTIAL ESPECIALLY WHERE SITES SAW
HEAVIER RAIN THIS AFTERNOON AND EVENING. THE ONE CAVEAT WILL BE
THE OVERALL CLOUD COVER THAT REMAINS IN PLACE AND HOW THAT COULD
HAVE A AFFECT ON THE OVERALL PRODUCTION. RIGHT NOW BRING IFR TO
MOST SITES WITH LIFR FOR SME/SYM FOR VIS. THINK THIS WILL CLEAR AS
WE MOVE INTO THE DAWN HOURS TUESDAY. WENT AHEAD AND INTRODUCED
VCTS AT ALL SITES AT 16Z GIVEN THAT MOST OF THE CONVECTION WILL BE
DIURNALLY DRIVEN TUESDAY. WINDS WILL REMAIN LIGHT AND VARIABLE
WITH EXCEPTION OF SITES THAT GET A HEAVIER STORM.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...DJ
SHORT TERM...SHALLENBERGER
LONG TERM...KAS
AVIATION...DJ
Hazardous weather outlook, Jul 27, 3:25 PM EDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
325 PM EDT MON JUL 27 2015

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-282230-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...
SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...
SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...
JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD...
MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN...
ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
325 PM EDT MON JUL 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS ARE POSSIBLE ON TUESDAY.

THUNDERSTORMS ARE POSSIBLE AGAIN WEDNESDAY NIGHT THROUGH EARLY
THURSDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

SHALLENBERGER/KAS

In the hours before

Special weather statement, Jul 27, 6:31 PM EDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
631 PM EDT MON JUL 27 2015

KYZ109-110-272300-
MAGOFFIN-FLOYD-
631 PM EDT MON JUL 27 2015

...A STRONG THUNDERSTORM WILL AFFECT MAGOFFIN AND FLOYD COUNTIES
THROUGH 7 PM...

AT 630 PM EDT...A STRONG THUNDERSTORM WAS OVER BLUE RIVER...OR NEAR
PRESTONSBURG...MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PRESTONSBURG...GAPVILLE...ORDWAY...MARSHALLVILLE...PYRAMID...GYPSY...
SWAMPTON...BRAINARD...BONANZA...DOCK...DOTSON...BLUE RIVER AND
FREDVILLE.

THIS INCLUDES U.S. HIGHWAY 23 IN FLOYD COUNTY BETWEEN MILE MARKERS 17
AND 20.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3755 8281 3758 8298 3770 8303 3771 8291
      3770 8290 3771 8290 3772 8278
TIME...MOT...LOC 2230Z 289DEG 17KT 3763 8286

GEOGERIAN
Special weather statement, Jul 27, 6:34 PM EDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
634 PM EDT MON JUL 27 2015

KYZ044-272300-
FLEMING-
634 PM EDT MON JUL 27 2015

...A STRONG THUNDERSTORM WILL AFFECT FLEMING COUNTY THROUGH 7 PM...

AT 634 PM EDT...A STRONG THUNDERSTORM WAS OVER FLEMINGSBURG. THE
STORM WAS NEARLY STATIONARY.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FLEMINGSBURG.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3835 8369 3838 8378 3848 8375 3845 8364
TIME...MOT...LOC 2234Z 214DEG 3KT 3842 8373

GEOGERIAN

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 8:57 PM EDTAreal Flood AdvisoryJKLBell, Whitley63 min
Jul 27, 9:05 PM EDTAreal Flood AdvisoryJKLElliott55 min
Jul 27, 9:19 PM EDTFlash Flood WarningJKLElliott3 hr
Jul 27, 9:46 PM EDTAreal Flood AdvisoryJKLJohnson59 min
Jul 27, 10:13 PM EDTAreal Flood AdvisoryJKLBath, Menifee, Montgomery2 hr
Jul 27, 11:43 PM EDTAreal Flood AdvisoryJKLBath, Menifee, Morgan, Rowan2 hr
Jul 28, 2:31 PM EDTSpecial Weather StatementJKLEstill, Lee44 min
Jul 28, 4:06 PM EDTAreal Flood AdvisoryJKLKnox, Laurel, Whitley3 hr
Jul 28, 4:34 PM EDTSpecial Weather StatementJKLClay41 min
Jul 28, 4:48 PM EDTAreal Flood AdvisoryJKLMorgan, Wolfe57 min
Jul 28, 5:15 PM EDTSpecial Weather StatementJKLHarlan60 min
Jul 28, 5:44 PM EDTAreal Flood AdvisoryJKLBell, Harlan2 hr
Jul 28, 7:04 PM EDTSpecial Weather StatementJKLRockcastle41 min
Jul 28, 7:47 PM EDTSpecial Weather StatementJKLPulaski, Rockcastle43 min

Nearby

Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.